Hi, my father was diagnosed MG a month ago and started showing symptoms 1.5 month ago. He is taking 5-6 tablets of pyridostigmine a day and started on 20mg prednisone 1.5 weeks ago. The pyridostigmine worked well at beginning but quickly worn off. He had to increase from 1.5 tablets to 6 within a month. The doc said 6 is the max. He wanted to wait till next week before increasing prednisone. Three days ago he started coughing up mucus in the morning to the point he couldn't breathe. Then when he breathe, it sounded like his lungs were in water. However, as soon as he takes pyridostigmine, he is fine within an hour. The medication lasts only 3 hours. He is having problem sleeping. He also has thymoma but waiting for surgery to be scheduled. He is 74. Is it normal for him to go from mild(ocular) to having breathing problem within just 1.5 month? It seemed like he deteriorated so quickly. Should I take him to ER when he coughs up mucus again next time? Should he get a IVig? Is he in a condition to get surgery? We weren't sure about surgery to begin with. With his condition deteriorating so quickly, I'm really scared that he will have a crisis any time of the day....
Back to basics with a particularly good explanation of the whole processhttps://www.youtube.com/watch?v=il3vvxNpls8&feature=youtu.be&fbclid=IwAR36-Rc70SDeFZQdGA3dm6BxGMmOhpUi8zsO4eAC_n6Pr8drahQkZMQMLUY
explained by the NIH ,this papers should help to understand better its fuctions beetwen mg classificationshere is the site to look on/pmc/articles/pmc 3670444/HTTPS://www.ncbi.nlm.nih.govalso the CDC have raised the risk on coronavirus19moderate or sever asthmaliver deseasehigh blood pressurepulmonarytypee one diabetisjust be carefull on what you putting yourselfs to exposuresbe well, and best...